# SDR DALA2024071707215

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pawl
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: WEAR PAWL LOCKING MECHANISM ON EMERGENCY EXIT DOORS 834,844,843 ON PAS SENGER CABIN (3EA). C/A: REPLACED PAWL LOCKING MECHANISM ON EMERGENCY EXIT DOORS 834,844,843 ON PASSENGER CABIN (3EA) AS PER HARTWELL CORPORATION CMM 52-21-11 ITEM 3.B, 3.C PAGE 302 AND ITEM 4.H, 4.I AND 4.J PAGE 703.JOB COMPLETE. (LP: 0447128)
